# SDR FDEA201305140982

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311N5002152
- Part serial: 0899001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON STRUT TO DIAGONAL BRACE FITTING RT SIDE AFT INBD HOLE SHOWS CRACK   INDICATION AT THE 4:30 POS IN THE ALUMINUM BULKHEAD ONLY. COMPLIED WITH EA F-5450-T0300259THIS IS A MAJOR REPAIR AND IS CONSIDERED CATAGORY "A".
